Alert archive / Virginia / Flash Flood Warnings in 2017
Flash Flood Warning 15, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jun 16, 2017, 2:09 AM EDT for Henry County, City of Martinsville, Virginia. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2017, 2:09 AM EDT (06:09 UTC)
- Expired
- Jun 16, 2017, 5:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties City of Martinsville, VA, Henry County, VA
The radar
The Roanoke radar (KFCX), 50 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 3:15 AM EDT | FLASH FLOOD | 2 Ne Ridgeway, VA | HENRY COUNTY WARNING POINT INDICATES PULASKI ROAD IS CLOSED DUE TO HIGH WATER. |
| Jun 16, 3:15 AM EDT | FLASH FLOOD | 2 Ne Ridgeway, VA | HIGH WATER ON PHOSPHO SPRINGS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 66 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 6.2 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1174 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
917
WGUS51 KRNK 160609
FFWRNK
VAC089-690-160930-
/O.NEW.KRNK.FF.W.0015.170616T0609Z-170616T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service BLACKSBURG VA
209 AM EDT FRI JUN 16 2017
The National Weather Service in BLACKSBURG has issued a
* Flash Flood Warning for...
The City of Martinsville in south central Virginia...
Henry County in south central Virginia...
* Until 530 AM EDT
* At 204 AM EDT, Doppler radar and indicated slow-moving heavy
thunderstorms producing excessive rain across the warned area.
Between 1 and 2 AM, Martinsville Airport recorded 2.43 inches of
rain. Up to an additional 2 inches of rain is expected. Flash
flooding is expected to begin shortly, with street flooding likely
in the city of Martinsville.
* Some locations that will experience flooding include...
Martinsville...
Spencer...
Bassett...
Sanville...
and Stanleytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas as well as other drainage areas and
low lying spots.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3661 8005 3664 8006 3666 8006 3668 8007
3676 8007 3677 7977 3655 7975 3654 7989
3654 8005
$$
Loconto2 follow-up statements
009
WGUS71 KRNK 160736
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
336 AM EDT FRI JUN 16 2017
VAC089-690-160930-
/O.CON.KRNK.FF.W.0015.000000T0000Z-170616T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
City of Martinsville VA-Henry VA-
336 AM EDT FRI JUN 16 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM EDT FOR
HENRY COUNTY AND THE CITY OF MARTINSVILLE...
At 327 AM EDT, heavy rainfall continued to fall over southern
sections of Henry County and the city of Martinsville. Emergency
management reported that Pulaski Road in Ridgeway is closed due to
high water, with high water also covering Phospho Springs Road.
Since 1 AM, Martinsville Airport has measured 3.39 inches of rain,
with 2.43 inches of that amount falling between 1 and 2 AM. Doppler
radar estimates that 3 to 5 inches of rainfall have fallen across
southwestern Henry County. Additional rainfall amounts of up to 1
inch are possible through 530 AM. This will lead to a worsening or
trigger new areas of flash flooding.
Some locations that will experience flooding include...
Martinsville...
Spencer...
Bassett...
Sanville...
and Stanleytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding!
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3661 8005 3664 8006 3666 8006 3668 8007
3676 8007 3677 7977 3655 7975 3654 7989
3654 8005
$$
Loconto772
WGUS71 KRNK 160927
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
527 AM EDT FRI JUN 16 2017
VAC089-690-160934-
/O.EXP.KRNK.FF.W.0015.000000T0000Z-170616T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
City of Martinsville VA-Henry VA-
527 AM EDT FRI JUN 16 2017
...THE FLASH FLOOD WARNING FOR
HENRY COUNTY AND THE CITY OF MARTINSVILLE WILL EXPIRE AT 530 AM
EDT...
The heavy rain capable of causing additional areas of flash flooding
has ended. While conditions are expected to improve, some road
closures remain in Ridgeway and smaller creeks and streams are also
elevated. Please continue to heed any remaining road closures.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
LAT...LON 3661 8005 3664 8006 3666 8006 3668 8007
3676 8007 3677 7977 3655 7975 3654 7989
3654 8005
$$
LocontoWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 1:12 AM EDT, 57 minutes earlier.
Area forecast discussion, Jun 16, 1:12 AM EDT, 57 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 112 AM EDT Fri Jun 16 2017 .SYNOPSIS... High pressure offshore will maintain a warm and humid airmass across the region into this weekend. A weak cold front will approach the area from the west this weekend with added showers and storms likely into early next week. && .NEAR TERM /THROUGH TODAY/... As of 1030 PM EDT Thursday... Convection has weakened, but has not completely vanished. Still feeding off outflow in the Alleghanys and piedmont. As we head into the overnight there is a weak upper shortwave over KY/OH that will push east toward the mountains by 12z Friday. Showers should occur as it moves in though not much given time of day. Will still see shower/few thunderstorms linger overnight in the east per some low level moisture convergence along weak backdoor front. Fog forecast dependent on cloud cover, but confident enough that clearing will occur at times or at least some breaks in the clouds to allow for fog to form. Dense fog will be limited and mainly confined to low spots such as rivers and valleys. Previous discussion from mid afternoon.... Coverage of convection has been lower than earlier anticipated, possibly due to residual effects of bubble high behind outflow from overnight convection upstream. However, latest satellite trends and instability from mesoanalysis indicate conditions remain favorable for convection to bloom into this evening aided by approaching upper trof. In anticipation of this will maintain healthy POPs for the next several hours then trend things downward after 00Z. While synoptic environment lacks shear, considerable instability will keep the threat of severe storms in play as healthy updrafts may produce hail even with deep warmth and DCAPE values will boost outflow. Any clusters that develop will also bear close scrutiny as cold pool interactions may boost storm development. Heavy downpours are also a good bet and may give rise to local hydro problems. Things quiet down overnight with more patchy dense fog developing toward morning. Once the fog burns off, another bout of diurnal convection is expected tomorrow with the upper trof axis slowly drifts into the region. Expect a continuation of warm and muggy conditions with temperatures remaining right around will remain right around seasonal norms. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... As of 245 PM EDT Thursday... The Subtropical ridge will hold along the East Coast with the main zonal mid to upper level westerlies remaining across the northern U.S. Friday night into Sunday night. The timing of the mid-level weakness or trough in the broader subtropical ridge could be the key to the weather across the southeastern CONUS. The combination of solar heating, unstable air, upper shortwaves, orographic lift and surface boundaries will result in the daily chances for showers and thunderstorms mainly during the afternoon and evening hours. SPC Day two convective outlook highlights a marginal potential for severe thunderstorms on Friday afternoon into Friday evening. Moderately large CAPE may be conducive to "pulse" thunderstorms capable of producing at least localized strong downbursts. With a relative light mean flow, there is also the potential for flooding issues especially with high rainfall rates, slow moving or training thunderstorms. A upper level trough will slide eastward and reach the Great Lake region on Sunday. Surface cold front will move from the Midwest into the Ohio Valley by Sunday night. Not expecting a complete washout for outdoor activity this Father's day weekend, but keep an eye to the sky each afternoon and make sure action is taken if storms approach. With 850 mb temperatures remaining from plus 16 to plus 18C, expect high temperatures Saturday and Sunday to range from the mid 70s in the mountains to the upper 80s in the Piedmont. Overnight low temperatures will remain mild with readings from the upper 50s in the mountains to around 70 degrees in the Piedmont. && .LONG TERM /MONDAY THROUGH THURSDAY/... As of 245 PM EDT Thursday... An upper low will move northeast from the Great lakes into Eastern Canada on Monday and push a deep trof into the eastern US. There is enough momentum to propel a strong cold front through the region on Monday with a good chance for showers and thunderstorms. Moderate instability and better low level wind field support the potential for severe weather. The front will stall and linger close enough to keep a chance for some scattered showers thunderstorms especially east of the Blue Ridge for Tuesday and Wednesday. A secondary cold front may create a few showers for Thursday. Cloud cover and convection will hold temperatures down for Monday. Then, behind the cold front cooler conditions expected Tuesday followed by moderating temperatures into the end of the week. && .AVIATION /05Z FRIDAY THROUGH TUESDAY/... As of 105 AM EDT Friday... Clusters of deeper convection remain persistent across the east espcly in the KDAN vicinity where expect a period of sub-VFR in shra/tsra over the next few hours before coverage decreases. Also looking at possible showers impacting KLYH and possibly KROA/KBCB in the next couple of hours but thinking these spots outside of patchy fog will stay VFR until late. Otherwise appears aviation conditions this period will be quite similar to previous days with convection fading prior to daybreak before reforming again later Friday. Fog may not be quite as widespread as previous days given clouds but appears KBCB/KLWB to see IFR/LIFR by daybreak Friday, with perhaps IFR at KLYH/KDAN and even KROA where heavier rainfall has recently occurred. Once fog/low clouds erode expect VFR with Cu field starting out with some mid/high clouds, then more storms forming after 17z/1pm, though appears best chance will be across the mountains to start before shifting east to KROA and points east of the Blue Ridge during the afternoon. This should again produce periods of sub-VFR near storms so keeping VCTS for now pending the next update this morning. Outside of thunderstroms winds will generally be light through the period. Extended Aviation Discussion... Very moist and unstable conditions combine with an approaching trof to keep convective activity, with a strong diurnal trend, in the forecast into the weekend. There will also be a trend fog fog/stratus development during the predawn hours. A better chance for more widespread showers and storms including sub-VFR looks to arrive on Monday with a surface cold front perhaps crossing the region. This will allow for extended periods of sub- VFR ceilings and visibilities. In addition, radiational late night/early morning fog will be on the increase. Appears will see drier conditions Tuesday but not completely free of chance for showers. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...JH/MBS NEAR TERM...MBS/WP SHORT TERM...KK LONG TERM...KK AVIATION...JH/MBS/WP
Hazardous weather outlook, Jun 15, 10:41 PM EDT, 3 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 1041 PM EDT Thu Jun 15 2017 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-170245- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 1041 PM EDT Thu Jun 15 2017 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional rounds of strong to isolated severe thunderstorms will occur from Friday into early next week with the more widespread coverage likely on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 15, 10:48 PM EDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1048 PM EDT THU JUN 15 2017
VAZ059-160330-
Charlotte-
1048 PM EDT THU JUN 15 2017
...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN CHARLOTTE COUNTY...
At 1047 PM EDT, a strong thunderstorm was located over Charlotte
Court House, moving east at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Keysville...
Charlotte Court House...
Drakes Branch...
Madisonville...
and Abilene.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3691 7849 3699 7873 3720 7869 3719 7868
3719 7864 3717 7864 3714 7859 3715 7855
3714 7854 3713 7851 3711 7850 3709 7848
3709 7846 3708 7844
TIME...MOT...LOC 0247Z 281DEG 15KT 3707 7862
LocontoLocal storm report, Jun 15, 11:25 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1125 PM EDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG 4 WSW INGRAM 36.72N 79.22W
06/15/2017 PITTSYLVANIA VA 911 CALL CENTER
SEVERAL TREES DOWN ON HIGHWAY 360 COMPLETELY BLOCKING THE
ROAD. TIME BASED ON RADAR.
&&
WHPSpecial weather statement, Jun 15, 11:34 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1134 PM EDT THU JUN 15 2017
VAZ058-059-160415-
Halifax-Charlotte-
1134 PM EDT THU JUN 15 2017
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN CHARLOTTE AND CENTRAL HALIFAX COUNTIES...
At 1134 PM EDT, a strong thunderstorm was located near Scottsburg,
moving east at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
South Boston...
Halifax...
Redoak...
Clover...
and Scottsburg.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3689 7850 3670 7865 3668 7863 3666 7859
3665 7861 3669 7865 3669 7866 3668 7870
3667 7870 3665 7871 3664 7899 3681 7901
3693 7850
TIME...MOT...LOC 0334Z 262DEG 18KT 3676 7885
WPSpecial weather statement, Jun 15, 11:57 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1157 PM EDT THU JUN 15 2017
NCZ005-160500-
Rockingham-
1157 PM EDT THU JUN 15 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROCKINGHAM COUNTY...
At 1155 PM EDT, radar indicated a line of strong thunderstorms
located along a line extending from Stoneville to Intelligence to
near Ellisboro. Movement was northeast at 15 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms. Frequent lightning and torrential rainfall can be expected.
Locations impacted include...
Eden...
Reidsville...
Wentworth...
Mayodan...
and Madison.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3626 8000 3654 7996 3654 7958 3628 7962
3624 7973
TIME...MOT...LOC 0355Z 242DEG 11KT 3648 7989 3636 7991 3626 7993
LocontoSpecial weather statement, Jun 16, 12:13 AM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1213 AM EDT FRI JUN 16 2017
VAZ043-044-160515-
Henry-Pittsylvania-
1213 AM EDT FRI JUN 16 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHWESTERN PITTSYLVANIA AND HENRY COUNTIES AND THE CITY OF
MARTINSVILLE...
At 1208 AM EDT, a strong thunderstorms were clustered near Price NC.
Another strong thunderstorm was located on the southeast side of the
city of Martinsville. Each of these storms were moving northeast at
15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm. Torrential rainfall is expected, which may lead to localized
flooding. As much as one and one-half inches of rain has been
estimated by Doppler radar to have fallen in portions of southern
Henry County.
Locations impacted include...
Martinsville...
Spencer...
Axton...
Leatherwood...
and Villa Heights.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3666 8005 3684 7963 3661 7956 3654 7981
3654 7998
TIME...MOT...LOC 0408Z 242DEG 11KT 3658 7990
LocontoSpecial weather statement, Jun 16, 1:21 AM EDT, 48 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
121 AM EDT FRI JUN 16 2017
NCZ005-006-VAZ044-160615-
Rockingham-Caswell-Pittsylvania-
121 AM EDT FRI JUN 16 2017
...A LINE OF STRONG THUNDERSTORMS WITH HEAVY DOWNPOURS WILL AFFECT
NORTHEASTERN ROCKINGHAM...NORTHWESTERN CASWELL AND PITTSYLVANIA
COUNTIES AND THE CITY OF DANVILLE...
At 116 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Ajax to near Swansonville to Quick.
Movement was northeast at 15 mph.
Winds in excess of 30 mph are possible with these storms. Rainfall
estimates over the last hour have been up to one and a half inches
in localized portions of these strong thunderstorms. Persistent
localized heavy downpours may lead to ponding of water on roadways
and minor flooding in areas of poor drainage, especially in the city
of Danville.
Locations impacted include...
Danville...
Reidsville...
Yanceyville...
Bethel...
and Chatham.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways. Be especially cautious at night when it is harder to
recognize the dangers of flooding.
LAT...LON 3635 7965 3671 7964 3704 7959 3703 7956
3704 7956 3705 7954 3704 7954 3704 7953
3701 7948 3702 7946 3703 7948 3706 7949
3708 7921 3674 7923 3638 7927
TIME...MOT...LOC 0516Z 210DEG 15KT 3699 7955 3674 7952 3638 7951
LocontoThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:02 PM EDT | Special Weather Statement | RNK | Amherst | 43 min |
| Jun 15, 8:06 PM EDT | Flash Flood Warning | RNK | Amherst, Bedford, City of Lynchburg | 3 hr |
| Jun 15, 8:06 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford | 35 min |
| Jun 15, 8:10 PM EDT | Severe Thunderstorm Warning | RNK | Henry | 65 min |
| Jun 15, 8:33 PM EDT | Special Weather Statement | RNK | Appomattox | 27 min |
| Jun 15, 8:46 PM EDT | Special Weather Statement | RNK | Buckingham | 29 min |
| Jun 15, 8:54 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania, City of Martinsville | 30 min |
| Jun 15, 10:30 PM EDT | Special Weather Statement | RNK | Halifax | 60 min |
| Jun 15, 10:48 PM EDT | Special Weather Statement | RNK | Charlotte | 42 min |
| Jun 15, 11:34 PM EDT | Special Weather Statement | RNK | Halifax | 41 min |
| Jun 16, 12:13 AM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 62 min |
| Jun 16, 12:54 AM EDT | Areal Flood Advisory | RNK | Henry | 3 hr |
| Jun 16, 1:21 AM EDT | Special Weather Statement | RNK | Pittsylvania, City of Danville | 54 min |
| Jun 16, 2:09 AM EDT | Areal Flood Advisory | RNK | Halifax, Pittsylvania, City of Danville | 3 hr |
| Jun 16, 3:08 AM EDT | Special Weather Statement | RNK | City of Lynchburg | 52 min |
| Jun 16, 5:24 AM EDT | Areal Flood Warning | RNK | Henry, City of Martinsville | 3 hr |
| Jun 16, 10:28 AM EDT | Special Weather Statement | RNK | Franklin, Henry, Patrick, Pittsylvania, City of Martinsville | 62 min |
| Jun 16, 11:18 AM EDT | Special Weather Statement | RNK | City of Danville | 42 min |
| Jun 16, 11:33 AM EDT | Special Weather Statement | RNK | Pittsylvania | 42 min |
| Jun 16, 12:31 PM EDT | Special Weather Statement | RNK | Craig | 29 min |
| Jun 16, 1:21 PM EDT | Special Weather Statement | RNK | Bland | 24 min |
| Jun 16, 4:57 PM EDT | Special Weather Statement | RNK | Buckingham | 48 min |
| Jun 16, 5:02 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 58 min |
| Jun 16, 6:46 PM EDT | Areal Flood Advisory | RNK | Bland, Smyth, Tazewell | 3 hr |
Nearby
Flash Flood Warnings in Virginia, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.